MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+9.0
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code Deposits (1809)
Date of Event 09/22/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The microscopic examination of the lens indicated that the opacity was superficial, stained for calcium and did not extend through the matrix of the lens.According to neuhann et al, non-lens factors are the likely cause.It would appear that the patient pre-existing condition is responsible for the event.Lenstec can confirm that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Furthermore, there have never been any confirmed lens-related cases of clouding, discoloration or opacification for our hema lenses.Lenstec also confirms that all procedures in the manufacturing and packaging of the lens were conducted correctly.(b)(4).
 
Event or Problem Description
Lenstec received an email stating "lens exchange due to central white opacity".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key10076039
Report Number9613160-2020-00044
Device Sequence Number14161905
Product Code HQL
UDI-Device Identifier00844369027045
UDI-Public00844369027045
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2018
Device Model NumberSOFTECHD+9.0
Device Catalogue NumberSOFTEC HD
Device Lot Number132380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2015
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1